A Class of Simple Exponential B-Splines and Their Application to Numerical Solution to Singular Perturbation Problems.

Manabu Sakai; Riaz A. Usmani

Numerische Mathematik (1987)

  • Volume: 55, Issue: 5, page 493-500
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Sakai, Manabu, and Usmani, Riaz A.. "A Class of Simple Exponential B-Splines and Their Application to Numerical Solution to Singular Perturbation Problems.." Numerische Mathematik 55.5 (1987): 493-500. <http://eudml.org/doc/133367>.

@article{Sakai1987,
author = {Sakai, Manabu, Usmani, Riaz A.},
journal = {Numerische Mathematik},
keywords = {exponential splines; singular perturbation; collocation type; convergence; numerical examples; methods of exponential type},
number = {5},
pages = {493-500},
title = {A Class of Simple Exponential B-Splines and Their Application to Numerical Solution to Singular Perturbation Problems.},
url = {http://eudml.org/doc/133367},
volume = {55},
year = {1987},
}

TY - JOUR
AU - Sakai, Manabu
AU - Usmani, Riaz A.
TI - A Class of Simple Exponential B-Splines and Their Application to Numerical Solution to Singular Perturbation Problems.
JO - Numerische Mathematik
PY - 1987
VL - 55
IS - 5
SP - 493
EP - 500
KW - exponential splines; singular perturbation; collocation type; convergence; numerical examples; methods of exponential type
UR - http://eudml.org/doc/133367
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.